# SDR IPXA0561912

- Difficulty date: July 26, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 900 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT OVERWING FAIRING SUPPORT STRUCTURE HAS 2EA SUPPORT ANGLE CORRODED AT STA 900, S-17L, WL 208.  R & R SUPPORT STRUCTURE IAW SRM 51-30-01-0G AND DWG 149N7210.
